# SDR A6WA2020012247119

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 601R3505512
- Condition: Cracked
- Location: Bs 621
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT SPRING BOX ATTACH BRACKET WAS CRACKED.    AIRCRAFT REMOVED FROM SERVICE.    REMOVED AND REPLACED CARGO DOOR AFT SPRING BOX ATTACH BRACKET IAW CRJ 200 SRM 51-42-06
